Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Football player, get frequent spells of dizziness on low BP followed by headache. Can I continue playing?

Hey, I am 24 and I play womens tackle football. But I have really low blood pressure sometimes as low as 80/40. Some days I can get really dizzy and I have to stop what im doing until the dizziness goes away. And after games I have very bad headaches for the next couple days. I have a game this saturday.. Should I continue to play? If not what test can I have done with my doctor?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HCM
to be an athlete is a good habit and it prevents you from different problems and diseases like cardiac diseases, respiratory diseases, diabetes, bone and muscle pain and slows your aging process. so, no doctor will recommend you to stop your sports. actually what happens is while you play your sports you sweats too much as compare to your normal sweat loss during which you loss most of your electrolytes including salts and glucose which results in fatigue, drowsiness, headache and lethargy. for confirmation you can perform serum electrolytes to get your electrolytes values. to overcome the symptoms you need to increase you fluid intake up to 3-5 liters per day including fruit and citric juices and keep your body re hydrated.
wish you good health
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor